# SDR SWAA2024052275412

- Difficulty date: April 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787 Rbl23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR CUT-OUT FWD SHIELD FROM STA 767 TO 787; RBL 23; WL 156.<[01] REMOVED AND REPLACED ACB DOOR CUT-OUT FWD SHIELD FROM BS 767 TO BS 794; RBL 23 WL 156 PER SRM 51-40-02-0G-0 AND BOEING DWG 146A0081.;[02] VERIFIED.
